Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on quasi-associative algebras


Author: Kevin McCrimmon
Journal: Proc. Amer. Math. Soc. 17 (1966), 1455-1459
MSC: Primary 17.10
DOI: https://doi.org/10.1090/S0002-9939-1966-0238910-0
MathSciNet review: 0238910
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Power associative rings, Tran. Amer. Math. Soc. 64 (1948), 552-593. MR 0027750 (10:349g)
  • [2] K. McCrimmon, Structure and representations of noncommutative Jordan algebras, Trans. Amer. Math. Soc. 121 (1966), 187-199. MR 0188261 (32:5700)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.10

Retrieve articles in all journals with MSC: 17.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0238910-0
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society